I have posted in the symptoms thread about me having a UTI. I was able to pick up my prescriptions today and I am SO happy that I decided to read the papers that come with the pills before taking them. They prescribed me Cipro as an antibiotic. As I was reading the papers, I happened to notice that it says do not take with methotrexate. I told the doctor and the nurse at the hospital I went to about all my medications INCLUDING Methotrexate.
"when taking cipro with methotrexate: Ciprofloxacin may decrease the ability of your kidneys to remove methotrexate from your body.
What might happen:
The amount of methotrexate in your body may increase, which may cause more serious, potentially life threatening side effects."
you would think people that are getting paid THOUSANDS of dollars a year would know how to properly prescribe medication to a patient! NOW I have to wait until TOMORROW before I can get an actual medication I can take to clear this infection. I'm feeling more and more sick each day. This is terrible. -__- Needless to say, they will be hearing from me! This is inexcusable.
I'm Not Crazy, I'm Just A Little Lupie!
here in australia, many of the more severe reactions are highlighted on the computer, when a doctor prescribes the medication. my doctor has all of my medication listed already. if he prescribes another medication that will react ...... the computer stops him from completing the prescription.
When you're stressed, You eat Ice cream, Cake, Chocolate & Sweets. Why? Because stressed spelled backwards is DESSERTS.
I always read my paper in the medication box also look on computer. I understand how you feel I was prescribed wrong medication for my uti as well and I got worse and ended up in hospital having iv antibiotics because another doctor in emergency was reviewing the records and calledto ask if I was all right and I said no she told me to come straight to hospital. I do not know about anyone elses rhuemotologist but mine told me to skip my mexotrexate when I am ill as it can make it harder for you to recover as it suppresses the immune system. so that is what I do.i am not sure if this is correct but I just follow my doctors orders.